Alert archive / West Virginia / Winter Storm Watches in 2012

Winter Storm Watch 1, NWS Charleston, WV

February 10, 2012

NWS Charleston, WV issued this winter storm watch at Feb 10, 2012, 3:08 AM EST. It took effect at Feb 10, 2012, 4:00 PM EST. It was in force for .

The area

The counties it named.

The facts

Issued
Feb 10, 2012, 3:08 AM EST (08:08 UTC)
In effect from
Feb 10, 2012, 4:00 PM EST
Expired
Feb 10, 2012, 9:23 AM EST
In force
Issued by
NWS Charleston, WV

The text

As transmitted, in the capitals the NWS used until 2016.

080 
WWUS41 KRLX 100808
WSWRLX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON WV
308 AM EST FRI FEB 10 2012

...WINTER STORM WATCH FOR THE NORTHERN MOUNTAINS OF WV AND
SNOW ADVISORIES ELSEWHERE...


KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011-
013>020-024>036-039-040-101615-
/O.NEW.KRLX.WW.Y.0008.120210T2100Z-120212T1200Z/
GREENUP-CARTER-BOYD-LAWRENCE-PERRY-MORGAN-ATHENS-WASHINGTON-
JACKSON-VINTON-MEIGS-GALLIA-DICKENSON-BUCHANAN-WAYNE-CABELL-MASON-
WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA-ROANE-WIRT-CALHOUN-
RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE-CLAY-BRAXTON-GILMER-LEWIS-
HARRISON-TAYLOR-MCDOWELL-WYOMING-RALEIGH-FAYETTE-UPSHUR-BARBOUR-
INCLUDING THE CITIES OF...FLATWOODS...RUSSELL...RACELAND...
GRAYSON...OLIVE HILL...ASHLAND...LOUISA...NEW LEXINGTON...
CROOKSVILLE...SOMERSET...MCCONNELSVILLE...MALTA...STOCKPORT...
ATHENS...MARIETTA...BELPRE...JACKSON...WELLSTON...OAK HILL...
MCARTHUR...HAMDEN...GALLIPOLIS...IRONTON...SOUTH POINT...
CLINTWOOD...GRUNDY...VANSANT...KENOVA...CEREDO...WAYNE...
HUNTINGTON...POINT PLEASANT...NEW HAVEN...RAVENSWOOD...RIPLEY...
PARKERSBURG...VIENNA...ST. MARYS...BELMONT...PADEN CITY...
SISTERSVILLE...MIDDLEBOURNE...HARTS...ALUM CREEK...HAMLIN...
WEST HAMLIN...TEAYS VALLEY...HURRICANE...CHARLESTON...
SOUTH CHARLESTON...SPENCER...ELIZABETH...GRANTSVILLE...
HARRISVILLE...PENNSBORO...WEST UNION...WILLIAMSON...
GILBERT CREEK...CHATTAROY...AMHERSTDALE-ROBINETTE...LOGAN...
CHAPMANVILLE...MALLORY...SWITZER...HOLDEN...MAN...MADISON...
CLAY...SUTTON...GASSAWAY...BURNSVILLE...GLENVILLE...WESTON...
CLARKSBURG...BRIDGEPORT...GRAFTON...WELCH...GARY...WAR...
MULLENS...OCEANA...PINEVILLE...BECKLEY...FAYETTEVILLE...
MONTGOMERY...BUCKHANNON...PHILIPPI...BELINGTON
308 AM EST FRI FEB 10 2012

...WINTER WEATHER ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO
7 AM EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A WINTER
WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT
FROM 4 PM THIS AFTERNOON TO 7 AM EST SUNDAY. 

* LOCATIONS...SOUTHEAST OHIO..NORTHEAST KENTUCKY..SOUTHWEST
  VIRGINIA AND MOST OF WEST VIRGINIA.

* HAZARD TYPES...SNOW AND GUSTY WINDS.

* ACCUMULATIONS...2 TO 4 INCHES OF SNOW.

* TIMING...THE HEAVIEST SNOW WILL FALL TONIGHT AND SATURDAY.

* IMPACTS...SLIPPERY ROADS AND OVERPASSES...WITH FALLING TEMPERATURES.

* WINDS...WESTERLY 5 TO 15 MPH WITH GUSTS UP TO 30 MPH.

* TEMPERATURES...IN THE MID 20S TONIGHT AND SATURDAY.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

PLEASE REPORT SNOW ACCUMULATIONS TO THE NATIONAL WEATHER SERVICE
BY CALLING TOLL FREE...877-633-6772.&&

$$

WVZ037-038-046-047-101615-
/O.NEW.KRLX.WS.A.0001.120210T2100Z-120212T1200Z/
NICHOLAS-WEBSTER-POCAHONTAS-RANDOLPH-
INCLUDING THE CITIES OF...SUMMERSVILLE...RICHWOOD...CRAIGSVILLE...
COWEN...MARLINTON...ELKINS
308 AM EST FRI FEB 10 2012

...WINTER STORM WATCH IN EFFECT FROM THIS AFTERNOON THROUGH
SUNDAY MORNING...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A WINTER
STORM WATCH...WHICH IS IN EFFECT FROM THIS AFTERNOON THROUGH
SUNDAY MORNING. 

* LOCATIONS...NORTHERN MOUNTAINS OF WEST VIRGINA.

* HAZARD TYPES...HEAVY SNOW...BLOWING SNOW AND DANGEROUS WIND
  CHILLS.

* ACCUMULATIONS...4 TO 8 INCHES OF SNOW. LOCALLY HIGHER AMOUNTS IN
  THE HIGHEST ELEVATIONS.

* TIMING...THE HEAVIEST SNOWS WILL OCCUR LATE TONIGHT THROUGH
  SATURDAY NIGHT.

* IMPACTS...SNOW ACCUMULATIONS WILL MAKE TRAVEL DIFFICULT.
  DANGEROUS WIND CHILLS BELOW ZERO ARE POSSIBLE.

* WINDS...NORTHWEST 15 TO 25 MPH WITH GUSTS UP TO 45 MPH.

* TEMPERATURES...IN THE LOWER 20S...FALLING INTO THE MID TEENS BY
  SATURDAY NIGHT.

* VISIBILITIES...WILL BE REDUCED TO A QUARTER MILE OR LESS AT TIMES IN
  BLOWING SNOW SATURDAY AND SATURDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT
SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL.
CONTINUE TO MONITOR THE LATEST FORECASTS.


&&

$$
1 follow-up statement
523 
WWUS41 KRLX 101423
WSWRLX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON WV
923 AM EST FRI FEB 10 2012

...WINTER STORM WATCH FOR THE NORTHERN MOUNTAINS OF WV AND SNOW
ADVISORIES ELSEWHERE...

WVZ037-038-046-047-102230-
/O.UPG.KRLX.WS.A.0001.120210T2100Z-120212T1200Z/
/O.NEW.KRLX.WS.W.0002.120210T2100Z-120212T1200Z/
NICHOLAS-WEBSTER-POCAHONTAS-RANDOLPH-
INCLUDING THE CITIES OF...SUMMERSVILLE...RICHWOOD...CRAIGSVILLE...
COWEN...MARLINTON...ELKINS
923 AM EST FRI FEB 10 2012

...WINTER STORM WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO
7 AM EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A WINTER
STORM WARNING FOR SNOW AND BLOWING SNOW...WHICH IS IN EFFECT FROM 4
PM THIS AFTERNOON TO 7 AM EST SUNDAY. THE WINTER STORM WATCH IS NO
LONGER IN EFFECT.

* LOCATIONS...PARTS OF NORTHERN AND CENTRAL MOUNTAIN COUNTIES OF
  WEST VIRGINIA.

* HAZARD TYPES...HEAVY SNOW...BLOWING SNOW AND LOW WIND
  CHILLS.

* ACCUMULATIONS...5 TO 10 INCHES OF SNOW.

* TIMING...THE HEAVIEST SNOWS WILL OCCUR LATE TONIGHT INTO
  SATURDAY NIGHT.

* IMPACTS...SNOW ACCUMULATIONS WILL MAKE TRAVEL DIFFICULT.  WIND
  CHILLS BELOW ZERO ARE POSSIBLE. ALL UNNECESSARY TRAVEL SHOULD BE AVOIDED.

* WINDS...WEST 15 TO 25 MPH WITH GUSTS UP TO 45 MPH.

* TEMPERATURES...FALLING FROM THE 20S INTO THE TEENS.

* VISIBILITIES...WILL BE REDUCED TO A QUARTER MILE OR LESS AT
  TIMES IN SNOW AND BLOWING SNOW SATURDAY AND SATURDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING.  SIGNIFICANT AMOUNTS OF SNOW
ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN
EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...
FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY.

PLEASE REPORT SNOW ACCUMULATIONS TO THE NATIONAL WEATHER SERVICE
BY CALLING TOLL FREE...877-633-6772.



&&

$$

KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011-
013>020-024>036-039-040-102230-
/O.CON.KRLX.WW.Y.0008.120210T2100Z-120212T1200Z/
GREENUP-CARTER-BOYD-LAWRENCE-PERRY-MORGAN-ATHENS-WASHINGTON-
JACKSON-VINTON-MEIGS-GALLIA-DICKENSON-BUCHANAN-WAYNE-CABELL-MASON-
WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA-ROANE-WIRT-CALHOUN-
RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE-CLAY-BRAXTON-GILMER-LEWIS-
HARRISON-TAYLOR-MCDOWELL-WYOMING-RALEIGH-FAYETTE-UPSHUR-BARBOUR-
INCLUDING THE CITIES OF...FLATWOODS...RUSSELL...RACELAND...
GRAYSON...OLIVE HILL...ASHLAND...LOUISA...NEW LEXINGTON...
CROOKSVILLE...SOMERSET...MCCONNELSVILLE...MALTA...STOCKPORT...
ATHENS...MARIETTA...BELPRE...JACKSON...WELLSTON...OAK HILL...
MCARTHUR...HAMDEN...GALLIPOLIS...IRONTON...SOUTH POINT...
CLINTWOOD...GRUNDY...VANSANT...KENOVA...CEREDO...WAYNE...
HUNTINGTON...POINT PLEASANT...NEW HAVEN...RAVENSWOOD...RIPLEY...
PARKERSBURG...VIENNA...ST. MARYS...BELMONT...PADEN CITY...
SISTERSVILLE...MIDDLEBOURNE...HARTS...ALUM CREEK...HAMLIN...
WEST HAMLIN...TEAYS VALLEY...HURRICANE...CHARLESTON...
SOUTH CHARLESTON...SPENCER...ELIZABETH...GRANTSVILLE...
HARRISVILLE...PENNSBORO...WEST UNION...WILLIAMSON...
GILBERT CREEK...CHATTAROY...AMHERSTDALE-ROBINETTE...LOGAN...
CHAPMANVILLE...MALLORY...SWITZER...HOLDEN...MAN...MADISON...
CLAY...SUTTON...GASSAWAY...BURNSVILLE...GLENVILLE...WESTON...
CLARKSBURG...BRIDGEPORT...GRAFTON...WELCH...GARY...WAR...
MULLENS...OCEANA...PINEVILLE...BECKLEY...FAYETTEVILLE...
MONTGOMERY...BUCKHANNON...PHILIPPI...BELINGTON
923 AM EST FRI FEB 10 2012

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 4 PM THIS
AFTERNOON TO 7 AM EST SUNDAY...

* LOCATIONS...SOUTHEAST OHIO..NORTHEAST KENTUCKY..SOUTHWEST 
  VIRGINIA AND MOST OF WEST VIRGINIA. 

* HAZARD TYPES...SNOW AND GUSTY WINDS.

* ACCUMULATIONS...2 TO 4 INCHES OF SNOW.

* TIMING...THE HEAVIEST SNOW WILL FALL LATE TONIGHT AND SATURDAY.

* IMPACTS...SLICK ROADS WILL REQUIRE LOWER SPEEDS AND GREATER
  DISTANCES BETWEEN VEHICLES WHILE DRIVING. ALLOW EXTRA TRAVEL
  TIME TO YOUR DESTINATION.

* WINDS...WEST 10 TO 15 MPH WITH GUSTS UP TO 30 MPH.

* TEMPERATURES...FALLING THROUGH THE 20S.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

PLEASE REPORT SNOW ACCUMULATIONS TO THE NATIONAL WEATHER SERVICE
BY CALLING TOLL FREE...877-633-6772.
&&

$$

What forecasters said that day

The local office's own words before this winter storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this winter storm watch went out at Feb 10, 12:48 AM EST, 2 hours 20 minutes earlier.

Area forecast discussion, Feb 10, 12:48 AM EST, 2 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
1248 AM EST FRI FEB 10 2012

.SYNOPSIS...
HIGH PRESSURE TONIGHT. WEAK SYSTEM WITH RAIN AND SNOW FRIDAY. ARCTIC
COLD FRONT FRIDAY NIGHT BRINGS SNOW...SWITCHING TO SNOW SHOWERS
SATURDAY. COLD SUNDAY. ANOTHER SYSTEM MONDAY NIGHT AND TUESDAY.

&&

.NEAR TERM /THROUGH TODAY/...
630 PM UPDATE...
NO MAJOR UPDATES NEEDED TO THE PREVIOUS FORECAST.

PREVIOUS DISCUSSION FOLLOWS...
ANOTHER TRICKY FORECAST THIS PERIOD...AS WE DEAL WITH AN UPPER
LEVEL DISTURBANCE OUT AHEAD OF AN APPROACHING ARCTIC FRONT. ARCTIC
FRONT ITSELF DIRECTLY AFFECTS US JUST AFTER THIS PERIOD. MODELS
ARE IN REASONABLE AGREEMENT THAT THE NORTHERN PIECE OF A FAST
MOVING SOUTHERN STREAM UPPER DISTURBANCE WILL AFFECT OUR AREA
BEGINNING FRIDAY AFTERNOON. MODELS INDICATE ENOUGH WARM ADVECTION
AND MOISTURE INFLOW WILL SPILL OUT SOME LIGHT PRECIP BY DAYS END.
WHILE TIMING OF ONSET AND HOW WIDESPREAD THE PRECIP WILL BE ARE AN
ISSUE...THE BIGGEST ISSUE IS TEMPERATURE AND TYPE OF PRECIP.

WILL PRETTY MUCH GO WITH MODEL CONSENSUS ON TIMING. THIS WILL BRING
IN PRECIP RAPIDLY IN THE AFTERNOON TO COVER THE WHOLE AREA BY LATE
AFTERNOON. FOR NOW...WILL HOLD POPS IN THE HIGH CHANCE FRIDAY
AFTERNOON GIVEN THE EXACT TIMING ISSUE. FOR THE TYPE OF
PRECIP...MODEL GUIDANCE HOLDS 925MB/850MB TEMPS COLD ENOUGH FOR SNOW
EXCEPT IN THE SOUTH...AND THIS IS REFLECTED IN BUFKIT SOUNDINGS WITH
PRECIP TYPE GENERALLY SNOW. HOWEVER...HOURLY MODEL SURFACE TEMP
GUIDANCE SUGGESTS TEMPS GET INTO THE UPPER 30S TO LOWER AND MID 40S
FRIDAY AFTERNOON...WHICH WILL PUT THE PRECIP TYPE AS RAIN OR A MIX
FOR SOME NORTHERN AREAS AT THE BEGINNING BEFORE WET BULBING DOWN.
GIVEN THE MODEL CONSENSUS OF COLD TEMPS ALOFT AND CLOUDS INCREASING
RAPIDLY ON FRIDAY...WILL GO BELOW MAX TEMP GUIDANCE...ENOUGH TO
START OFF PRECIP AS A RAIN/RAIN SNOW MIX...THEN QUICKLY CHANGING TO
SNOW/SNOW RAIN MIX. IN ANY EVENT...TIME OF DAY...MARGINAL
TEMPS...LIGHT QPF...AND STILL RATHER WARM GROUND WILL LIMIT SNOW
ACCUMULATION POTENTIAL MOST AREAS UNTIL AFTER THIS PERIOD.

&&

.SHORT TERM /TONIGHT THROUGH SUNDAY/...
UPPER LEVEL S/W TROF AND COLD FRONT APPROACH FRI NT.  FRONT MOVES
THROUGH FIRST THING SAT MORNING FOLLOWED BY THE TROF DURING THE
DAY.  SOUTHERN STREAM S/W TROF NOW PRODUCING PCPN OVER THE CENTRAL
PLAINS PASSES S OF THE AREA LATE FRI AND FRI EVENING...ITS INFLUENCE
BEING DRAWN FAR ENOUGH N AHEAD OF THE COLD FRONT FOR LIGHT
PRECIPITATION.  TOUGH TO PEG THE POPS WITH THIS THOUGH HIGHEST
CHANCE WILL BE SE HALF OF THE FCST AREA.

MODELS NOW SHOW BETTER FORCING WITH THE NORTHERN STREAM S/W
TROF...THE ONE DRIVING THE COLD FRONT.  THIS FORCING MAXIMIZES OVER
THE FCST AREA EARLY SAT MORNING INTO MIDDAY SAT.  STRONG UPSLOPE
FLOW DEVELOPS BEHIND THE COLD FRONT SAT AFTERNOON AND LASTS INTO
SUN.  LOW LEVEL FLOW IS ACTUALLY MORE NW THAN W THIS TIME AROUND SO
MOUNTAINS SHOULD BE ABLE TO MANAGE SEVERAL FLUFFY INCHES OUT OF THIS.

THE UPSLOPE EVENT SHOULD WIND DOWN SUN AFTERNOON AS THE H85 THERMAL
TROUGH LIFTS OUT AND THE OW LEVEL FLOW WEAKENS AND STARTS TO BACK.

CLOSE TO MET GUIDANCE ON TEMPERATURES EARLY ON AND MEX LATE WITH NO
MAJOR CHANGES.  ALSO USED GUIDANCE TO HOLD TEMPERATURES UP MOST OF
FRI NT UNTIL THE ARCTIC FRONT ARRIVES.  IT LOOKS LIKE TEMPERATURES
SETTLE TO NEAR OR JUST ABOVE FRI EVENING...LIMITING SNOWFALL
ACCUMULATIONS DURING THAT TIME.

MODELS DO INDICATE .10-.15 INCH LIQUID EQUIVALENT LATE SAT NT WITH
FORCING ASSOCIATED WITH UPPER LEVEL FEATURE AND FRONT.  MUCH OF THIS
MAY BE ABLE TO CONVERT INTO SNOWFALL AS TEMPERATURES FINALLY START
TO DROP BELOW FREEZING.  WILL RE INTRODUCE HAZARD FOR SNOW IN THE
NORTHERN MOUNTAINS AND THEN GO AHEAD AND EXPAND THROUGHOUT ENTIRE
CWA ALTHOUGH THE VARYING CRITERIA MAY IMPACT EVENTUAL ISSUANCES OF
WINTER WEATHER ADVISORIES.  THX ILN AND JKL FOR UPSTREAM
COORDINATION.

&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
LONG TERM REMAINS PROGRESSIVE WITH HIGH PRESSURE...RESULTING IN A
CLEAR SKY AND EFFICIENT RADIATIONAL COOLING SUNDAY NIGHT...QUICKLY
PUSHING OFF THE EAST COAST. THIS WILL BE REPLACED BY A SHORT WAVE
TROUGH MONDAY NIGHT AND TUESDAY THAT WILL QUICKLY EXIT AND GIVE WAY
TO ANOTHER DOME OF SURFACE HIGH PRESSURE. TROUGH WILL PRODUCE SNOW
SHOWERS...BUT DIURNAL TRENDS SHOULD CONVERT THIS TO RAIN SHOWERS
DURING THE DAYTIME HOURS TUESDAY. WILL SEE 500MB HEIGHTS
REBOUND INTO THE END OF THE WORK WEEK HINTING AT A MILDER SPELL
AFTER A CHILLIER START TO THE LONG TERM. HUDSON BAY VORTEX WILL LIFT
BACK TO THE NORTH...BEYOND 70 DEGREES NORTH...AND WILL SEE SOME
RIDGING OCCURRING OVER THE DEEP SOUTH. CLOSED LOW OVER THE
SOUTHWESTERN CONUS PERSISTS OVER THE ENTIRE LONG TERM...AND COULD
EVENTUALLY ENHANCE THE WARMING AFTER MID WEEK.

&&

.AVIATION /06Z FRIDAY THROUGH TUESDAY/...
06Z FRIDAY THRU 06Z SATURDAY...

MVFR TO VFR STRATUS DECK FROM ERN KY ACROSS TO WV ATTM. CLOUDS
WILL CONTINTIUE TO HANG AROUND AND INCREASE THIS MORNING OVER ALL
TAF SITES. SYSTEM TO OUR SOUTH...ALONG WITH AN ARTIC FRONT OVER
THE GREAT LAKES WILL MOVE TOWARDS THE REGION DURING THE DAY TODAY.
PRECIP AND MVFR CIGS WILL SPREAD ACROSS THE REGION LATE THIS
AFTERNOON AND LOWERING TO MVFR/IFR CIGS/VSBYS IN SNOW SHOWERS THROUGH
06Z TONIGHT.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 06Z
SATURDAY...

FORECAST CONFIDENCE: HIGH.

ALTERNATE SCENARIOS: TIMING OF PRECIPITATION AND WORSENING
CONDITIONS THIS AFTERNOON AND EVENING MAY VARY FROM FORECAST.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

DATE                                   FRI 02/10/12
UTC 1HRLY       06   07   08   09   10   11   12   13   14   15   16   17
EST 1HRLY       01   02   03   04   05   06   07   08   09   10   11   12
CRW CONSISTENCY  H    H    H    H    H    H    H    H    H    M    M    M
HTS CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    M
BKW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
EKN CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
PKB CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
CKB CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    M

AFTER 06Z SATURDAY...
IFR POSSIBLE IN SNOW SHOWERS THROUGH SATURDAY NIGHT.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...NONE.
OH...NONE.
KY...NONE.
VA...NONE.

&&

SYNOPSIS...26/TRM/JMV
NEAR TERM...SL/JMV
SHORT TERM...TRM
LONG TERM...26
AVIATION...JS
Hazardous weather outlook, Feb 9, 5:00 PM EST, 10 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
500 PM EST THU FEB 9 2012

KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011-
013>020-024>040-046-047-102200-
GREENUP-CARTER-BOYD-LAWRENCE-PERRY-MORGAN-ATHENS-WASHINGTON-JACKSON-
VINTON-MEIGS-GALLIA-DICKENSON-BUCHANAN-WAYNE-CABELL-MASON-WOOD-
PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA-ROANE-WIRT-CALHOUN-RITCHIE-
DODDRIDGE-MINGO-LOGAN-BOONE-CLAY-BRAXTON-GILMER-LEWIS-HARRISON-
TAYLOR-MCDOWELL-WYOMING-RALEIGH-FAYETTE-NICHOLAS-WEBSTER-UPSHUR-
BARBOUR-POCAHONTAS-RANDOLPH-
500 PM EST THU FEB 9 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST
KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND MUCH OF WEST
VIRGINIA.

.DAY ONE...TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

SNOW FRIDAY NIGHT AND THEN WIND BLOWN SNOW SHOWERS SATURDAY THROUGH
SATURDAY NIGHT COULD BRING SEVERAL INCHES OF SNOW TO THE HIGHER
TERRAIN AND LIGHT SNOW ACCUMULATIONS ELSEWHERE. THIS MAY REQUIRE
WINTER WEATHER ADVISORIES.

A WARNING CANNOT BE COMPLETELY RULED OUT FOR SOME OF THE
MOUNTAINOUS COUNTIES IF THE POTENTIAL FOR SNOW FROM THE
COLD...UPSLOPE FLOW INCREASES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

TRM

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 10, 3:08 AM ESTWinter Weather AdvisoryRLXBarbour, Boone, Braxton, Cabell, Calhoun, Clay and 22 more52 hr
Feb 10, 9:23 AM ESTWinter Storm WarningRLX46 hr

Nearby

Winter Storm Watches in West Virginia, 2012Every winter storm watch in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.